JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • ON LEFT REGULAR po-SEMIGROUPS
  • Lee, Sang-Keun ; Jung, Jae-Hong ;
  • Communications of the Korean Mathematical Society, volume 13, issue 1, 1998, Pages 1~6
  • Abstract(view)
PDF Download(new window)
2
  • ISOMORPHISMS OF $B{(n)}_{2n}$
  • Kang, J.H ; Jo, Y.S ; Park, K.S ;
  • Communications of the Korean Mathematical Society, volume 13, issue 1, 1998, Pages 7~20
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • F-PROXIMAL FLOWS
  • Kim, Young-Key ; Byun, Hee-Young ;
  • Communications of the Korean Mathematical Society, volume 13, issue 1, 1998, Pages 131~136
  • Abstract(view)
PDF Download(new window)
14
  • On fuzzy FC-compactness
  • In, Byung-Sik ;
  • Communications of the Korean Mathematical Society, volume 13, issue 1, 1998, Pages 137~150
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • A SUBMARTINGALE INEQUALITY
  • Kim, Young-Ho ; Kim, Byung-Il ;
  • Communications of the Korean Mathematical Society, volume 13, issue 1, 1998, Pages 159~170
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)
18
  • Abstract(view)
PDF Download(new window)
19
  • Abstract(view)
PDF Download(new window)